Coupled Parabolic Equations for Wave Propagation Article

Huang, Kai, Solna, Knut, Zhao, Hongkai. (2004). Coupled Parabolic Equations for Wave Propagation . Methods and Applications of Analysis, 11(3), 399-412. 10.4310/maa.2004.v11.n3.a10

cited authors

  • Huang, Kai; Solna, Knut; Zhao, Hongkai

authors

publication date

  • January 1, 2004

published in

keywords

  • 49 Mathematical Sciences
  • 4901 Applied Mathematics
  • 4902 Mathematical Physics
  • 4904 Pure Mathematics

Digital Object Identifier (DOI)

publisher

  • International Press of Boston

start page

  • 399

end page

  • 412

volume

  • 11

issue

  • 3